Archives

Existence of periodic solutions of discrete Lotka-Volterra systems with delays
by Yongkun Li   Lifei Zhu  

Vol. 33 No. 4 (2005) P.369~P.380

ABSTRACT

The existence of positive periodic solutions of discrete nonautonomous Lotka-Volterra systems with delays is studied by applying the continuation theorem of coincidence degree theory.


KEYWORDS
Delay discrete Lotka-Volterra system, positive periodic solu- tion, coincidence degree

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: not available

MILESTONES

Received: 2004-05-07
Revised : 2004-11-30
Accepted:


Download PDF